# SDR ASAA2021123137061

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,498 hours, 27,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 ON W/O 1895834 FOUND 5 EACH EMERGENCY LIGHT BATTERY PACKS FAILED, 2 EACH L/H MID CABIN 2 EACH RH MID CABIN AND 1 EACH L1 DOOR. GROUNDED - YES. REMOVED AND REPLACED 5 EACH EMERGENCY LIGHT BATTERY PACKS 2 EACH L/H MID CABIN 2 EACH RH MID CABIN 1 EACH AT L1 DOOR REF B737-900 AMM 33-51-06-960-805 OPS CHECK GOOD.
